... also very hard. It is no way that I am pregnant because I had a hysterectomy 14 yrs ago..I am concerned and I am having a hard time with this clothes don't fit right etc
I have the same problem. Both Januvia and insulin and my stomach just keeps getting bigger and bigger. I have gone through menopause. My entire wardrobe looks totally different on me. Haven't gained enough weight to justify this huge stomach. I have also noticed extreme fatigue from the Januvia. Once in awhile I forget to take it and I have more energy so it has to be Januvia.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2009 • 1 answer
Posted 26 Feb 2011 • 1 answer
Posted 26 Apr 2012 • 2 answers
I have no appitite, what will januvia do to me? I eat 500 cals a day only . have digestion problems?
Posted 7 Jan 2015 • 1 answer
Posted 16 Aug 2015 • 1 answer